Alert archive / Minnesota / Tornado Warnings in 2004
Tornado Warning 4, NWS Twin Cities, MN
NWS Twin Cities, MN issued this tornado warning at Apr 18, 2004, 4:08 PM CDT for Sherburne County, Minnesota. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2004, 4:08 PM CDT (21:08 UTC)
- Expired
- Apr 18, 2004, 4:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 69 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 4:10 PM CDT | FUNNEL CLOUD | 1 Ne Becker, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 1:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
888 WFUS53 KMPX 182108 TORMPX MNC141-182145- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 408 PM CDT SUN APR 18 2004 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * TORNADO WARNING FOR... SHERBURNE COUNTY IN CENTRAL MINNESOTA * UNTIL 445 PM CDT * AT 408 PM CDT...RADAR INDICATED A TORNADO 17 MILES WEST OF ZIMMERMAN...OR ABOUT 15 MILES SOUTHEAST OF ST CLOUD...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... ELK RIVER. ZIMMERMAN. THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS IN EFFECT FOR THE SAME AREA. GO TO THE BASEMENT OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR LAT...LON 4550 9405 4537 9389 4532 9354 4553 9354 $$ RAH/SEB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this tornado warning went out at Apr 18, 11:24 AM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 18, 11:24 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1123 AM CDT SUN APR 18 2004 .DISCUSSION... IT APPEARS OUR COUNTY WARNING AREA WILL REMAIN RELATIVE QUIET THROUGH THE EARLY AFTERNOON. THE LATEST RUC MODEL SUGGESTS A GOOD CHANCE OF SEVERE WEATHER DEVELOPING ACROSS WEST CENTRAL MINNESOTA BETWEEN 4 PM AND 7 PM...PROBABLY A SQUALL LINE THAT WILL MOVE RAPIDLY EAST. AN INITIAL LOOK AT THE FORECAST SURFACE PARAMETERS SHOWED A LACK OF A CLOSED CIRCULATION WITH THE ANTICIPATED SOUTH DAKOTA SURFACE LOW PRESSURE CENTER AND RELATIVELY WEAK SURFACE PRESSURE FALL PATTERN HINTING AT A GREATER POTENTIAL FOR HAIL AND WINDS. FURTHER INVESTIGATION OF THE RUC MODEL SUGGESTS THAT TORNADOES SHOULD NOT BE RULED OUT HOWEVER. LOW LEVEL...925 MB CONVERGENCE AND CORRELATED UPPER LEVEL...300 TO 200 MB DIVERGENCE ARE FORECAST TO MAX OUT BY 7 PM FROM ST CLOUD TO REDWOOD FALLS. IN THIS SAME AREA AND TIME FRAME...TORNADO FORECAST SIGNATURES ALSO ARE FORECAST BY THE RUC MODEL TO REACH A HIGH RISK. THE 0-6 KM BULK SHEAR IS ABOUT 60 KNOTS....THE CIN IS AROUND MINUS 20 JOULES PER KG...THE LCLS ARE FORECAST TO LOWER BELOW 3000 FEET AGL...AND THE VGP IS FORECAST TO APPROACH 40. THESE INGREDIENTS MAY COME TOGETHER ALL AT ONCE ALONG THE NORTHWEST EDGE OF THE CAP IN THE WESTERN PORTIONS OF OUR COUNTY WARNING AREA AFTER 4 PM. .MPX WATCHES/WARNINGS/ADVISORIES... MN...RED FLAG WARNING...THIS AFTERNOON FOR MNZ064>067-073>075-082-083-091-092- MN...WIND ADVISORY THIS AFTERNOON AND EVENING...MAINLY SOUTH OF A LINE FROM BENSON...LITCHFIELD...TWIN CITIES AND OWATONNA. WI...NONE. &&
Hazardous weather outlook, Apr 18, 12:00 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 PM CDT SUN APR 18 2004 MNZ051>053-057>063-066-068>070-076>078-084-085-WIZ014>016-023>028- 191100- ANOKA-BARRON-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DUNN-EAU CLAIRE-GOODHUE- HENNEPIN-ISANTI-KANDIYOHI-LE SUEUR-MCLEOD-MEEKER-PEPIN-PIERCE-POLK- RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-ST CROIX-STEELE-WASECA-WASHINGTON- WRIGHT- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL WISCONSIN AND EAST CENTRAL AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WINDS WITH THE POSSIBILITY OF STRONG TORNADOES. WIND ADVISORY IS ALSO IN EFFECT FOR PARTS OF EAST CENTRAL MINNESOTA FOR THIS AFTERNOON AND EVENING. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUST REACHING NEAR 45 MPH AT TIMES. WINDS WILL GRADUALLY SHIFT TO NORTHWEST AND SUBSIDE UNDER 20 MPH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ047-191100- STEVENS- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WIDTHS WITH THE POSSIBILITY OF STRONG TORNADOES. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. MNZ041>045-048>050-191100- BENTON-DOUGLAS-KANABEC-MILLE LACS-MORRISON-POPE-STEARNS-TODD- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF CENTRAL AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WIDTHS WITH THE POSSIBILITY OF STRONG TORNADOES. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. MNZ054>056-064-065-067-073>075-082-083-091-092-191100- BLUE EARTH-BROWN-CHIPPEWA-FARIBAULT-LAC QUI PARLE-MARTIN-NICOLLET- REDWOOD-RENVILLE-SIBLEY-SWIFT-WATONWAN-YELLOW MEDICINE- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY. A LOW PRESSURE SYSTEM FORECAST TO MOVE INTO WEST CENTRAL MINNESOTA THIS EVENING...WILL HELP TRIGGER SOME STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THE STRONGEST STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. IN ADDITION...A RED FLAG WARNING IS ALSO IN EFFECT FOR STRONG SOUTHERLY WINDS...VERY WARM TEMPERATURES AND LOW HUMIDITY. THESE CONDITION WILL CAUSE EXPLOSIVE WILDFIRE CONDITIONS BY LATE AFTERNOON OR EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR GUSTY WINDS DEVELOPING AROUND 45 MPH. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. MNZ093-191100- FREEBORN- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF SOUTH CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WIDTHS WITH THE POSSIBILITY OF STRONG TORNADOES. A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR GUSTY WINDS DEVELOPING AROUND 45 MPH. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 18, 3:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 10 N SAUK RAPIDS 45.74N 94.17W
04/18/2004 0.75 INCH BENTON MN AMATEUR RADIO
&&
BRANDTLocal storm report, Apr 18, 3:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 10 N BECKER 45.52N 93.87W
04/18/2004 1.00 INCH SHERBURNE MN TRAINED SPOTTER
&&
BRANDTLocal storm report, Apr 18, 3:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
353 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 E EDEN VALLEY 45.33N 94.55W
04/18/2004 0.88 INCH STEARNS MN AMATEUR RADIO
&&
BRANDTLocal storm report, Apr 18, 4:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 5 N KIMBALL 45.39N 94.30W
04/18/2004 0.88 INCH STEARNS MN AMATEUR RADIO
&&
BRANDTLocal storm report, Apr 18, 4:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 2 W PRINCETON 45.57N 93.63W
04/18/2004 1.00 INCH MILLE LACS MN AIRPLANE PILOT
&&
BRANDTLocal storm report, Apr 18, 4:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 NE CLEAR LAKE 45.49N 93.94W
04/18/2004 1.00 INCH SHERBURNE MN TRAINED SPOTTER
GROUND WAS WHITE
&&
BRANDTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 47 min |
| Apr 17, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 42 min |
| Apr 17, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 57 min |
| Apr 17, 8:47 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 58 min |
| Apr 17, 9:00 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 45 min |
| Apr 17, 9:30 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 60 min |
| Apr 17, 9:39 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 51 min |
| Apr 17, 9:44 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 46 min |
| Apr 17, 10:19 PM CDT | Tornado Warning | MPX | Freeborn | 26 min |
| Apr 17, 11:27 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 48 min |
| Apr 17, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 50 min |
| Apr 18, 12:07 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 38 min |
| Apr 18, 12:15 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 45 min |
| Apr 18, 12:33 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 42 min |
| Apr 18, 12:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
| Apr 18, 1:10 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 35 min |
| Apr 18, 1:26 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 49 min |
| Apr 18, 1:29 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 31 min |
| Apr 18, 1:50 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 40 min |
| Apr 18, 4:18 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 42 min |
| Apr 18, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 31 min |
| Apr 18, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 36 min |
| Apr 18, 6:43 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 47 min |
| Apr 18, 3:24 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 36 min |
| Apr 18, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Stearns | 63 min |
| Apr 18, 3:46 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec | 59 min |
| Apr 18, 3:52 PM CDT | Tornado Warning | MPX | Isanti, Kanabec | 23 min |
| Apr 18, 3:54 PM CDT | Tornado Warning | MPX | Isanti, Kanabec | 21 min |
| Apr 18, 3:57 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 33 min |
| Apr 18, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 45 min |
| Apr 18, 4:15 PM CDT | Tornado Warning | MPX | Kanabec | 30 min |
| Apr 18, 4:27 PM CDT | Tornado Warning | MPX | Isanti | 48 min |
| Apr 18, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 48 min |
| Apr 18, 4:56 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 49 min |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 30 min |
| Apr 18, 5:17 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 58 min |
| Apr 18, 5:18 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 42 min |
| Apr 18, 5:34 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 41 min |
| Apr 18, 5:34 PM CDT | Tornado Warning | MPX | Brown | 26 min |
| Apr 18, 5:46 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Renville, Sibley | 59 min |
| Apr 18, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 43 min |
| Apr 18, 5:52 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 38 min |
| Apr 18, 5:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 47 min |
| Apr 18, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood | 61 min |
| Apr 18, 6:02 PM CDT | Tornado Warning | MPX | Brown, Redwood | 43 min |
| Apr 18, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 44 min |
| Apr 18, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 53 min |
| Apr 18, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 26 min |
| Apr 18, 6:42 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 48 min |
| Apr 18, 6:45 PM CDT | Tornado Warning | MPX | Brown | 45 min |
| Apr 18, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 40 min |
| Apr 18, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 38 min |
Nearby
Tornado Warnings in Minnesota, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.